American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37B05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 22 of 22 found      Go to page: 1

[1] El Houcein El Abdalaoui, Stanisław Kasjan and Mariusz Lemańczyk. 0-1 sequences of the Thue-Morse type and Sarnak's conjecture. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Richard Miles. A natural boundary for the dynamical zeta function for commuting group automorphisms. Proc. Amer. Math. Soc. 143 (2015) 2927-2933.
Abstract, references, and article information   
View Article: PDF

[3] S. Bezuglyi and O. Karpel. Orbit equivalent substitution dynamical systems and complexity. Proc. Amer. Math. Soc. 142 (2014) 4155-4169. MR 3266986.
Abstract, references, and article information   
View Article: PDF

[4] Joseph Auslander, Gernot Greschonig and Anima Nagar. Reflections on equicontinuity. Proc. Amer. Math. Soc. 142 (2014) 3129-3137.
Abstract, references, and article information   
View Article: PDF

[5] Sylvie Ruette and L’ubomír Snoha. For graph maps, one scrambled pair implies Li-Yorke chaos. Proc. Amer. Math. Soc. 142 (2014) 2087-2100.
Abstract, references, and article information   
View Article: PDF

[6] Gábor Elek and Nicolas Monod. On the topological full group of a minimal Cantor {$\mathbf{Z}^2$}-system. Proc. Amer. Math. Soc. 141 (2013) 3549-3552.
Abstract, references, and article information   
View Article: PDF

[7] Takashi Tsuboi. Homeomorphism groups of commutator width one. Proc. Amer. Math. Soc. 141 (2013) 1839-1847.
Abstract, references, and article information   
View Article: PDF

[8] Yonatan Gutman and Hanfeng Li. A new short proof for the uniqueness of the universal minimal space. Proc. Amer. Math. Soc. 141 (2013) 265-267.
Abstract, references, and article information   
View Article: PDF

[9] Ping Li. The rigidity of Dolbeault-type operators and symplectic circle actions. Proc. Amer. Math. Soc. 140 (2012) 1987-1995.
Abstract, references, and article information   
View Article: PDF

[10] Wojciech Bułatek and Brunon Kamiński. On the topological Kolmogorov property of the Chacon and Petersen subshifts. Proc. Amer. Math. Soc. 139 (2011) 1735-1741. MR 2763761.
Abstract, references, and article information   
View Article: PDF

[11] Fabrizio Polo. Sensitive dependence on initial conditions and chaotic group actions. Proc. Amer. Math. Soc. 138 (2010) 2815-2826. MR 2644895.
Abstract, references, and article information   
View Article: PDF

[12] Piotr Koscielniak and Piotr Oprocha. Shadowing, entropy and a homeomorphism of the pseudoarc. Proc. Amer. Math. Soc. 138 (2010) 1047-1057. MR 2566570.
Abstract, references, and article information   
View Article: PDF

[13] Enhui Shi, Suhua Wang and Lizhen Zhou. Minimal group actions on dendrites. Proc. Amer. Math. Soc. 138 (2010) 217-223. MR 2550186.
Abstract, references, and article information   
View Article: PDF

[14] Alejandro Kocsard and Andrés Koropecki. A mixing-like property and inexistence of invariant foliations for minimal diffeomorphisms of the 2-torus. Proc. Amer. Math. Soc. 137 (2009) 3379-3386. MR 2515407.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Piotr Oprocha and Marta Stefánková. Specification property and distributional chaos almost everywhere. Proc. Amer. Math. Soc. 136 (2008) 3931-3940. MR 2425733.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Marcy Barge and Beverly Diamond. Cohomology in one-dimensional substitution tiling spaces. Proc. Amer. Math. Soc. 136 (2008) 2183-2191. MR 2383524.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] M. Cobo, C. Gutierrez and C. R. de Oliveira. Cantor singular continuous spectrum for operators along interval exchange transformations. Proc. Amer. Math. Soc. 136 (2008) 923-930. MR 2361865.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] S. Bezuglyi, A. H. Dooley and K. Medynets. The Rokhlin lemma for homeomorphisms of a Cantor set. Proc. Amer. Math. Soc. 133 (2005) 2957-2964. MR 2159774.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Michal Misiurewicz and Ana Rodrigues. Real $3x+1$. Proc. Amer. Math. Soc. 133 (2005) 1109-1118. MR 2117212.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Hiroki Matui. Topological spectrum of locally compact Cantor minimal systems. Proc. Amer. Math. Soc. 132 (2004) 87-95. MR 2021251.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] George Costakis and Martín Sambarino. Topologically mixing hypercyclic operators. Proc. Amer. Math. Soc. 132 (2004) 385-389. MR 2022360.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Ethan Akin and Joseph Auslander. Almost periodic sets and subactions in topological dynamics. Proc. Amer. Math. Soc. 131 (2003) 3059-3062. MR 1993213.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 22 of 22 found      Go to page: 1